What are these bruises, filler or swelling? (photos)
Doctor Answers 7
Tyndall effect causing bruise like appearance after filler
It is important to place this product in the appropriate surgical plane (location) to avoid this effect, the TYNDALL effect. It can be reversed. Seek consultation at the link below in Santa Monica.
Before and after pictures would help very much. belotero is a very good filler, and sometimes bruising and swelling can persist. I would recommend following up with your injector.
Bruising and Swelling after Injection
This is difficult to answer without seeing a before picture. Sometimes with Belotero you can have extended swelling in this area. You can ice and massage your lower lids to help with the swelling. I also recommend having the evaluated by your treating physician
You might also like...
Belotero injection to the undereyes
It is common to see some bruising and swelling under the eyes after filler injection since this is a very delicate area. That being said, it is hard to comment on what exactly is going on in your case without having a before photo to compare too. If it is typical post procedure bruising or swelling, expect it to resolve within 7-10 days. If it doesn't then I would followup with your injector
Bruising Post Injections
Bruising is a normal side effect post fillers especially to areas like the lips or the under eyes. It is difficult to tell however from the photos you provided since i cannot know how the area looked like prior to your injections.
Please follow up with your plastic surgeon for proper post op assessment. You may require some more fillers.
Without a before injection picture it is tough to say for sure, but it can be bruising or swelling, even at one month. It could also be something called tyndall effect, which causes a bluish color to the skin (although I haven't seen this problem with Belotero). Either way, gentle massage and icing can help and it will eventually improve if it is a result of the filler as belotero only lasts about 3 months. Good luck and I hope this helped!
Still Swollen With Belotero for Under-Eye
This is tough to answer without a before picture for reference. However, Belotero can sometime cause extended swelling in this area. Patients with swelling can try icing the lower lids, gentle massage from your nose to the outer corners and Zyrtec. If that doesn't work, make an appointment with the doctor that injected the filler. See an expert. Best, Dr. Emer
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.